RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM

Bobkov SG, Chistyakov GP, Götze F (2013)
The Annals Of Probability 41(4): 2479-2512.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
An Edgeworth-type expansion is established for the entropy distance to the class of normal distributions of sums of i.i.d. random variables or vectors, satisfying minimal moment conditions.
Erscheinungsjahr
Zeitschriftentitel
The Annals Of Probability
Band
41
Ausgabe
4
Seite(n)
2479-2512
ISSN
PUB-ID

Zitieren

Bobkov SG, Chistyakov GP, Götze F. RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability. 2013;41(4):2479-2512.
Bobkov, S. G., Chistyakov, G. P., & Götze, F. (2013). RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability, 41(4), 2479-2512. doi:10.1214/12-AOP780
Bobkov, S. G., Chistyakov, G. P., and Götze, F. (2013). RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability 41, 2479-2512.
Bobkov, S.G., Chistyakov, G.P., & Götze, F., 2013. RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability, 41(4), p 2479-2512.
S.G. Bobkov, G.P. Chistyakov, and F. Götze, “RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM”, The Annals Of Probability, vol. 41, 2013, pp. 2479-2512.
Bobkov, S.G., Chistyakov, G.P., Götze, F.: RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM. The Annals Of Probability. 41, 2479-2512 (2013).
Bobkov, Sergey G., Chistyakov, Gennadiy P., and Götze, Friedrich. “RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM”. The Annals Of Probability 41.4 (2013): 2479-2512.